YB
BannerBanner

Clen......simply WTF!

Author
PerezA
New Member
  • Total Posts : 8
  • Reward points: 19
  • Joined: 2011/04/02 16:08:43
  • Status: offline
2011/04/05 08:38:03 (permalink)
0

Clen......simply WTF!

Started my cycle yesterday which included clen.
 
Not long after taking clen i had the shakes and my rest heart rate was 120bpm at one point i felt sick followed by a major headache.
 
The dose i took was 0.04mg which is only 40mcg....
 
What do i do? do i stop the clen? or lessen the dose?
 
 
 
Thanks
 
 
 
Perez
 
 
#1

14 Replies Related Threads

    nGH
    New Member
    • Total Posts : 55
    • Reward points: 56
    • Joined: 2011/04/01 23:17:09
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 08:43:23 (permalink)
    0
    go to 20mcg and taper up!
    #2
    Sawdust
    Pro-Member
    • Total Posts : 4171
    • Reward points: 4304
    • Joined: 2010/03/31 00:14:33
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 10:24:28 (permalink)
    0
    It's the usual sides, they'll wear off with continued use.

    If the sides are too heavy for you then drop the dose or drop the med.
    #3
    ryzo
    Pro-Member
    • Total Posts : 1063
    • Reward points: 6944
    • Joined: 2008/05/12 19:02:00
    • Location: Essex
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 12:27:43 (permalink)
    0
    Look at the sides of Clen...then drop your dose if it's too much to deal with.
     
     
    #4
    forddee
    Pro-Member
    • Total Posts : 4331
    • Reward points: 9251
    • Joined: 2006/12/03 16:16:57
    • Location: West london/Wiltshire OORR.
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 19:23:25 (permalink)
    0
    As said down size dose and also what else are you taking with the Clen ?
    Daz

    laptop on the job 
    #5
    sarahbennett99
    Olympian Member
    • Total Posts : 565
    • Reward points: 849
    • Joined: 2010/10/09 11:55:30
    • Location: South East, United Kingdom
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 19:44:39 (permalink)
    0
    Yeah that's standard side effects with clen, as your dosage increases you'll probably notice hand shakes etc.
    As above especially if you've never used before start from 0.02mg and taper up 0.02mg until about 0.12mg max.
     
    Take aspirin for the headaches - i've tried drinking more water to get rid of them but its not dehydration. I also supplement extra pottasium to cope with the shakes.
    Some people would advise to also supplement taurine whilst cycling.
    x
    #6
    Simples
    Senior Member
    • Total Posts : 121
    • Reward points: 6392
    • Joined: 2009/11/03 17:55:52
    • Location: Foreign
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 20:02:19 (permalink)
    0
    The cramps on clen were so bad even with bananas and taurine I had to stop the med. Try drinking more water.
    So weird that 0.04mg can make such a difference on someone that weighs close to 200lbs!
    #7
    Sawdust
    Pro-Member
    • Total Posts : 4171
    • Reward points: 4304
    • Joined: 2010/03/31 00:14:33
    • Status: offline
    Re:Clen......simply WTF! 2011/04/05 20:18:16 (permalink)
    0
    i'd just scratch it and use ECA personally.

    Clen is dump in my opinion, loads of sides, very little return. Cramps were a hinderance to me and i found all cardio outside of an exercise bike total agony. It got to the point where i was getting cramps just walking around so i dropped it... Replaced it with ECA and never looked back.

    I use a mix of T3 and ECA these days, T3 daily and ECA pre cardio for a kick up the arse, that's when cutting/aiming for fat loss though which i'm not atm. Combine those with a clean diet and hit the cardio hard and you'll never look back.

    I find clen more of a hinderance than an assistance when it comes to weight loss but that's just personal tolerance. Some people rate it but i'm fvcked if i can understand why....
    post edited by Doink - 2011/04/05 20:19:30
    #8
    forddee
    Pro-Member
    • Total Posts : 4331
    • Reward points: 9251
    • Joined: 2006/12/03 16:16:57
    • Location: West london/Wiltshire OORR.
    • Status: offline
    Re:Clen......simply WTF! 2011/04/06 10:04:35 (permalink)
    0
    2x
     
    I have not used Clen for a far few years now but at the time it was the fat burner to use, but as T5 has come on the list and was more or less the same price it works better with the push in the AM CV and pre work out.
     
    Daz

    laptop on the job 
    #9
    brutali
    Pro-Member
    • Total Posts : 1635
    • Reward points: 6667
    • Joined: 2010/07/20 15:35:21
    • Status: offline
    Re:Clen......simply WTF! 2011/04/08 09:54:30 (permalink)
    0
    Just remember never shave your balls on clen

    #10
    Reborn
    Pro-Member
    • Total Posts : 16872
    • Reward points: 6296
    • Joined: 2008/05/30 22:23:29
    • Location: Sutton, Surrey
    • Status: offline
    Re:Clen......simply WTF! 2011/04/08 13:00:16 (permalink)
    0
    As above, I hated Clen unless I taper up, I used to break up tabs and do a max of 20mcg a time, do this and you'll find it much better.

    My username has nothing to do with my religious beliefs.....
    #11
    Dosk3n
    New Member
    • Total Posts : 15
    • Reward points: 4392
    • Joined: 2010/12/18 08:35:19
    • Status: offline
    Re:Clen......simply WTF! 2011/05/23 20:43:02 (permalink)
    0
    Sorry to kick up a dead thread but above they mentioned taking asprin for headaches. Would paracetamol work or not recommended?
    #12
    CoLFC
    Olympian Member
    • Total Posts : 761
    • Reward points: 8706
    • Joined: 2007/10/16 14:12:18
    • Location: Doncaster
    • Status: offline
    Re:Clen......simply WTF! 2011/05/27 11:04:23 (permalink)
    0
    brutali

    Just remember never shave your balls on clen

    LMAO ! WTF ?
    #13
    #Hench
    Pro-Member
    • Total Posts : 3964
    • Reward points: 5902
    • Joined: 2006/11/15 09:18:24
    • Location: UK
    • Status: offline
    Re:Clen......simply WTF! 2011/05/27 20:50:54 (permalink)
    0
    sarahbennett99


    Take aspirin for the headaches 

    Take 1g of magnesium that should get rid of it. :)
    #14
    FeuerFrei75
    Senior Member
    • Total Posts : 151
    • Reward points: 96
    • Joined: 2011/04/30 22:07:05
    • Location: Deutschland
    • Status: offline
    Re:Clen......simply WTF! 2011/05/28 10:03:45 (permalink)
    0
    @Brutali....and never inject after taking clen. A few times, after getting up in the morning, I take all my supps, stupidly included the clen/T3 stack I'm on, and then forget than an hour later i have to inject a 1.5ml in the quad after my shower. Its not very reassuring when you're hand is shaking like a 90 year old alzheimers patient....clen/T3 is awesome by the way. I'm rather tolerant to clen up to 200mcg, and I find it works pretty well for me. Better than ECA. But we're all different... 
    post edited by FeuerFrei75 - 2011/05/28 10:05:38
    #15
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5